MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 630-2271211-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 08/22/2026
Type of Reportable Event Death
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown) in cardiac arrest, the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired, however it was not a result of the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.Event log review confirmed that ecg was initially obtained through the pads; however, the user switched to lead i rather than pads view.When the analyze button was selected near the end of the event, the device returned to pads view and a clear ecg signal was observed.Device evaluation found no malfunction; the unit passed all functional testing and produced a clear ecg signal using test accessories.The device performed as expected and designed.The reported leads and pads were not returned for evaluation.Based on log review and testing, the reported no ecg condition was attributed to wrong lead view.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
+1(978)421-9552
MDR Report Key50790281
Report Number1220908-2026-03577
Device Sequence Number21213495
Product Code MKJ
UDI-Device Identifier00847946029500
UDI-Public(01)00847946029500
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number630-2271211-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown